Relative formality theorem and quantisation of coisotropic submanifolds. (English) Zbl 1106.53060

This paper proves a version of Kontsevich’s formality theorem for supermanifolds. In 1997, M. Kontsevich showed his formality theorem which gives a solution to the deformation quantization problem. In this work, the authors show a relative version of this theorem. They show that the differential graded Lie algebra of multidifferential operators is quasi-isomorphic to its cohomology. Applications for coisotropic submanifolds are then given. The interpretation of the results in term of topological quantum field theory is also discussed. In particular, the duality between the Poisson sigma model on a manifold and the Poisson sigma model on a associated supermanifold is etablished.


53D55 Deformation quantization, star products
53D17 Poisson manifolds; Poisson groupoids and algebroids
Full Text: DOI arXiv


[1] Arnal, D.; Manchon, D.; Masmoudi, M., Choix des signes pour la formalité de M. Kontsevich, Pacific J. math., 203, 1, 23-66, (2002) · Zbl 1055.53066
[2] Bordemann, M., On the deformation quantization of super Poisson brackets · Zbl 1004.53067
[3] Bordemann, M., (bi)modules, morphismes et réduction des star-produits : le cas symplectique, feuilletages et obstructions
[4] Bordemann, M.; Ginot, G.; Halbout, G.; Herbig, H.-C.; Waldmann, S., Star-représentations sur des sous-varietés co-isotropes
[5] Cattaneo, A.S.; Felder, G., Coisotropic submanifolds in Poisson geometry and branes in the Poisson sigma model · Zbl 1065.53063
[6] Dolgushev, V., Covariant and equivariant formality theorems, Adv. math., 191, 1, 147-177, (2005) · Zbl 1116.53065
[7] Gerstenhaber, M., The cohomology structure of an associative ring, Ann. of math., 78, 2, 267-288, (1963) · Zbl 0131.27302
[8] Hochschild, G.; Kostant, B.; Rosenberg, A., Differential forms on regular affine algebras, Trans. amer. math. soc., 102, 383-408, (1962) · Zbl 0102.27701
[9] Kontsevich, M., Deformation quantization of algebraic varieties, Lett. math. phys., 56, 3, 271-294, (2001) · Zbl 1081.14500
[10] Kontsevich, M., Deformation quantization of Poisson manifolds, Lett. math. phys., 66, 3, 157-216, (2003) · Zbl 1058.53065
[11] Oh, Y.-G.; Park, J.-S., Deformations of coisotropic submanifolds and strongly homotopy Lie algebroid
[12] Lyakhovich, S.L.; Sharapov, A.A., BRST theory without Hamiltonian and Lagrangian · Zbl 1111.53072
[13] Mackenzie, K., Lie groupoids and Lie algebroids in differential geometry, London math. soc. lecture note ser., vol. 124, (1987), Cambridge Univ. Press Cambridge · Zbl 0683.53029
[14] Mac Lane, S., Homology, (1975), Springer · Zbl 0328.18009
[15] Roytenberg, D., Courant algebroids, derived brackets and even symplectic supermanifolds, PhD thesis, UC Berkeley, 1999
[16] Stasheff, J., Homotopy associativity of H-spaces I, II, Trans. amer. math. soc., 108, 275-312, (1963) · Zbl 0114.39402
[17] Stasheff, J., The intrinsic bracket on the deformation complex of an associative algebra, J. pure appl. math., 89, 231-235, (1993) · Zbl 0786.57017
[18] Voronov, Th., Higher derived brackets and homotopy algebras · Zbl 1086.17012
[19] Vey, J., Déformation du crochet de Poisson sur une variété symplectique, Comm. math. helv., 50, 421-454, (1975) · Zbl 0351.53029
[20] Weinstein, A., Coisotropic calculus and Poisson groupoids, J. math. soc. Japan, 40, 705-727, (1988) · Zbl 0642.58025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.